Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 277, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2022, 5:50 PM EDT for Carroll County, Coweta County, Fulton County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2022, 5:50 PM EDT (21:50 UTC)
- Expired
- Aug 8, 2022, 6:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Fulton County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 366 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
637
WUUS52 KFFC 082150
SVRFFC
GAC045-077-121-082230-
/O.NEW.KFFC.SV.W.0277.220808T2150Z-220808T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
550 PM EDT Mon Aug 8 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Carroll County in northwestern Georgia...
Northwestern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 630 PM EDT.
* At 550 PM EDT, a severe thunderstorm was located near Chattahoochee
Hills, or 7 miles southwest of City of South Fulton, moving
southwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Newnan, City of South Fulton, Union City, Fairburn, Tyrone,
Palmetto, Whitesburg, Sharpsburg, Chattahoochee Hills, Plant Yates,
Byers Crossroads, Arnco-Sargent, Dunaway Gardens, Cannongate,
Roscoe, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3358 8484 3357 8481 3359 8481 3363 8475
3362 8474 3364 8472 3365 8468 3361 8456
3352 8459 3351 8461 3348 8462 3344 8463
3343 8462 3333 8466 3344 8495
TIME...MOT...LOC 2150Z 025DEG 9KT 3358 8470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
649
WWUS52 KFFC 082219
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
619 PM EDT Mon Aug 8 2022
GAC045-082228-
/O.CAN.KFFC.SV.W.0277.000000T0000Z-220808T2230Z/
Carroll GA-
619 PM EDT Mon Aug 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3345 8493 3345 8492 3355 8477 3356 8473
3352 8459 3351 8461 3348 8462 3344 8463
3343 8462 3333 8466 3344 8494
TIME...MOT...LOC 2218Z 061DEG 3KT 3349 8468
$$
GAC077-121-082230-
/O.CON.KFFC.SV.W.0277.000000T0000Z-220808T2230Z/
Coweta GA-Fulton GA-
619 PM EDT Mon Aug 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN COWETA AND SOUTHERN FULTON COUNTIES...
At 618 PM EDT, a severe thunderstorm was located over Cannongate, or
10 miles northeast of Newnan, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Newnan, Tyrone, Palmetto, Sharpsburg, Dunaway Gardens, Cannongate,
Arnco-Sargent, Roscoe, Thomas Crossroads, Madras and Plant Yates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3345 8493 3345 8492 3355 8477 3356 8473
3352 8459 3351 8461 3348 8462 3344 8463
3343 8462 3333 8466 3344 8494
TIME...MOT...LOC 2218Z 061DEG 3KT 3349 8468
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 8, 3:43 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 343 PM EDT Mon Aug 8 2022 .SHORT TERM /Rest of today through Tuesday Night/... Ongoing convection so far has only prompted a few SPS issuances, though with outflow boundary interaction there could be some aided updrafts that lead to other stronger development and cannot rule out a few severe again today. Coverage should decrease by about 10 pm. Any remnant moisture from precip this evening could focus patchy fog development overnight into Tuesday morning, though not expecting as much of a low level stratus deck as we have seen in recent mornings as fetch looks more SW with Bermuda ridge shifting more southward. Enhanced moisture field remains across the CWA for Tuesday along with decent SBCAPE near 2000-2500 J/kg so should have another day of mainly diurnally driven convection. Could see some strong storms to a few severe intensity again with same threats of strong to damaging wind, frequent lightning and locally heavy rain. Max temps Tuesday near to slightly below normal with much of the area reaching the upper 80s to low 90s. Baker && .LONG TERM /Wednesday through Monday/... No significant changes were made to the long term forecast. The Wednesday-through-Friday period will bring a transition from weak upper-level flow to meridional flow as the Short Range Ensemble Forecast (SREF) depicts a ridge building across the western two- thirds of the CWA while a trough digs across the Great Lakes region, Northeast, and Mid-Atlantic. GEFS and EPS 500 mb heights and normalized anomalies indicate a fairly deep trough for this time of year, which should provide the upper-level support necessary for the front to make it through the majority of the CWA. Maintaining chance to likely PoPs on Wednesday and virtually area-wide likely PoPs on Thursday as a tropical airmass remains in place across the Southeast ahead of the approaching cold front. The lack of upper-level dynamics with the FROPA suggests a low threat for widespread severe storms, although strong to isolated severe storms will be possible given ample insolation-driven instability and colliding outflow boundaries. Gusty to damaging wind gusts, hail, frequent lightning, and heavy rainfall will all be potential threats with any strong to severe storms. Flash flooding will be possible with storms that are especially efficient rainfall-producers and/or are slow-moving or stationary. Friday, Saturday, and Sunday are shaping up to be mainly dry across north GA as the front is progged to stall somewhere across central/southern GA. As a result, maintaining slight chance to chance PoPs through the weekend mainly across central GA where lingering moisture and convergence in the vicinity of the front will favor convection. Highs through the weekend will generally be in the 80s area-wide and lows will generally be in the 60s (with slightly cooler air across the higher terrain of far north GA). Martin && .AVIATION... 18Z Update... VFR conditions expected through period unless TSRA reduces vsbys or patchy fog and possible morning low stratus occurs. Chance or coverage of fog or low cigs looks too low at the moment to include but may need to be included in future updates. TSRA development should continue through this afternoon then decrease by 02z. Otherwise cu field near 3500 ft with lingering FEW/SCT cloud coverage overnight possibly near 4 kft and alto levels. Another active convection day Tuesday with similar trends as today and have prob30 for TSRA from 18-00z. Winds generally SW 4-6 kts during daytimes and light SW to calm tonight, though VRB gusts can be with any TSRA. //ATL Confidence...18Z Update... Medium on patchy fog/low cig potential Tuesday morning. High on all else. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 71 90 / 20 60 40 60 Atlanta 72 89 72 90 / 20 60 50 60 Blairsville 65 82 66 83 / 30 70 50 80 Cartersville 70 89 71 88 / 20 70 50 70 Columbus 72 91 72 93 / 20 60 40 50 Gainesville 70 87 70 88 / 30 60 50 70 Macon 71 92 71 93 / 20 50 40 40 Rome 73 90 72 90 / 30 70 50 80 Peachtree City 70 89 70 90 / 20 60 50 60 Vidalia 73 93 73 95 / 20 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Baker LONG TERM....Martin AVIATION...Baker
Hazardous weather outlook, Aug 8, 11:34 AM EDT, 6 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1134 AM EDT Mon Aug 8 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091545- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1134 AM EDT Mon Aug 8 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms are expected through the afternoon and evening across north and central Georgia. Some storms could become strong and a few isolated severe storms cannot be ruled out with the main threats of strong to damaging winds, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered to numerous thunderstorms in the afternoons and evenings are expected each day through Thursday. As usual during the summer, any storm will have the potential to become strong to severe and be capable of producing gusty winds, frequent lightning, and locally heavy rainfall. Thunderstorm chances look to be confined mainly to central Georgia for Friday and then mainly far south central Georgia for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 8, 4:07 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
407 PM EDT Mon Aug 8 2022
GAZ045-046-055-057-082030-
Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
407 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of central Rockdale,
southern DeKalb, north central Henry and northeastern Clayton
Counties through 430 PM EDT...
At 407 PM EDT, a strong thunderstorm was over Snapfinger, or 9 miles
west of Conyers, moving northwest at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Decatur, Avondale Estates, Lithonia, Lakeview Estates,
Belvedere Park, Candler-Mcafee, Druid Hills, Belmont, Ellenwood,
Arabia Mountain, Redan, Hidden Valley Park, Panola Mountain State
Park, Panthersville, East Lake, Gresham Park, Snapfinger and
Kirkwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3378 8433 3377 8405 3375 8403 3376 8401
3359 8407 3360 8429
TIME...MOT...LOC 2007Z 113DEG 5KT 3368 8418
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 8, 4:45 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Mon Aug 8 2022
GAZ037-047-049-082115-
Morgan GA-Walton GA-Oconee GA-
445 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of central Oconee,
north central Morgan and northeastern Walton Counties through 515 PM
EDT...
At 444 PM EDT, a strong thunderstorm was over Eastville, or 7 miles
west of Watkinsville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Watkinsville, Bogart, North High Shoals, Bostwick, Good Hope, Bishop,
State Botanical Garden Of Ga, Eastville and Gratis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3393 8351 3393 8347 3392 8345 3393 8343
3391 8339 3389 8337 3387 8336 3387 8334
3369 8353 3387 8368 3397 8354
TIME...MOT...LOC 2044Z 311DEG 2KT 3388 8354
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 8, 4:46 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Mon Aug 8 2022
GAZ034-045-082115-
DeKalb GA-Gwinnett GA-
446 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of central DeKalb and
southwestern Gwinnett Counties through 515 PM EDT...
At 446 PM EDT, a strong thunderstorm was over Mountain Park, or 10
miles northwest of Conyers. This storm was nearly stationary.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Snellville, Lilburn, Clarkston, Stone Mountain, Lithonia, Pine Lake,
Tucker, North Decatur, Mountain Park, Redan and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3381 8397 3370 8411 3381 8428 3395 8412
TIME...MOT...LOC 2046Z 137DEG 2KT 3381 8411
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 8, 4:54 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
454 PM EDT Mon Aug 8 2022
GAZ047-048-082130-
Walton GA-Newton GA-
454 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of Walton and north
central Newton Counties through 530 PM EDT...
At 454 PM EDT, a strong thunderstorm was over Monroe, moving
southeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Monroe, Loganville, Walnut Grove, Between, Good Hope, Jersey,
Windsor, Nicholasville, Youth, Pannell, Campton, Herndonville, Gratis
and Gum Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3391 8365 3378 8354 3373 8358 3364 8392
3385 8390 3388 8387 3390 8376 3390 8373
3392 8367
TIME...MOT...LOC 2054Z 335DEG 6KT 3382 8373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 8, 5:07 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
507 PM EDT Mon Aug 8 2022
GAZ044-053>055-082130-
Fayette GA-Clayton GA-Coweta GA-South Fulton GA-
507 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of northern Fayette,
north central Coweta, south central Fulton and northwestern Clayton
Counties through 530 PM EDT...
At 507 PM EDT, a strong thunderstorm was near Sandy Creek, or near
Fayetteville, moving northwest at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Hapeville, Palmetto, Hartsfield-Jackson Airport,
Cannongate, Sandy Creek and Sandtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3353 8435 3339 8446 3348 8473 3371 8456
3365 8440
TIME...MOT...LOC 2107Z 121DEG 6KT 3352 8450
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 8, 5:44 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT Mon Aug 8 2022
GAZ043-044-053-054-082215-
Fayette GA-Douglas GA-Coweta GA-South Fulton GA-
544 PM EDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of northwestern
Fayette, southeastern Douglas, north central Coweta and southwestern
Fulton Counties through 615 PM EDT...
At 544 PM EDT, a strong thunderstorm was over Chattahoochee Hills, or
7 miles southwest of City of South Fulton, moving southwest at 10
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Douglasville, City of South Fulton, Union City, Fairburn, Tyrone,
Palmetto, Chattahoochee Hills, Chapel Hill, Dunaway Gardens,
Cannongate, Campbellton, Roscoe, Thomas Crossroads and Madras.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3349 8488 3349 8486 3352 8485 3351 8483
3352 8482 3355 8483 3356 8483 3357 8481
3358 8484 3371 8474 3367 8453 3338 8464
3347 8490
TIME...MOT...LOC 2144Z 025DEG 9KT 3358 8471
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:13 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 7, 8:39 PM EDT | Special Weather Statement | FFC | Fulton | 36 min |
| Aug 7, 8:50 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Aug 7, 9:12 PM EDT | Special Weather Statement | FFC | Pike | 48 min |
| Aug 7, 9:39 PM EDT | Special Weather Statement | FFC | Douglas | 51 min |
| Aug 7, 10:20 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Aug 7, 10:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Aug 7, 10:31 PM EDT | Special Weather Statement | FFC | Coweta | 29 min |
| Aug 7, 10:55 PM EDT | Special Weather Statement | FFC | Meriwether | 35 min |
| Aug 8, 1:52 PM EDT | Special Weather Statement | FFC | Banks | 38 min |
| Aug 8, 2:01 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 8, 2:30 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Aug 8, 2:46 PM EDT | Special Weather Statement | FFC | Cherokee | 29 min |
| Aug 8, 3:59 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 31 min |
| Aug 8, 4:07 PM EDT | Special Weather Statement | FFC | DeKalb | 23 min |
| Aug 8, 4:45 PM EDT | Special Weather Statement | FFC | Oconee | 30 min |
| Aug 8, 4:46 PM EDT | Special Weather Statement | FFC | DeKalb | 29 min |
| Aug 8, 4:54 PM EDT | Special Weather Statement | FFC | Walton | 36 min |
| Aug 8, 5:07 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Aug 8, 5:44 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 8, 6:00 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Aug 8, 6:33 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Aug 8, 7:39 PM EDT | Special Weather Statement | FFC | Stewart, Sumter, Webster | 51 min |
| Aug 8, 7:41 PM EDT | Special Weather Statement | FFC | Jones | 34 min |
| Aug 8, 7:43 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.